# SDR ABXA060227

- Difficulty date: July 6, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 45,187 hours, 38,046 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT STA 1219 BETWEEN S38-47R.  REMOVED AND REPLACED SHEAR TIE IAW B767 SRM 51-40-02.
